- 116 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
In a case series, two male and two female patients, aged between 15−21 years were described, who developed various toxicities following intoxication of dextromethorphan [Stopex] in a suicidal intent. Out of these, one patient also had intoxication of unspecified tetrahydrocannabinol, benzodiazepines and opioid-analgesics [opioids; time to reactions onsets not stated; not all routes, dosages and outcomes stated].
A 15-year-old girl was hospitalised following intentional intoxication with 15 tablets of dextromethorphan 30mg in suicidal intent. On admission, she was suffering from headache, vertigo, mydriasis, tachycardia and signs of self-harm cuts of different ages. She found conscious and co-operative with Glasgow Coma Scale (GCS) of 15. Later, she received...
- Uhlikova P, et al. Intentional dextromethorphan intoxication. [Czech]. Ceska a Slovenska Psychiatrie 113: 278-282, No. 6, Dec 2017 [Czech; summarised from a translation] - Czech RepublicGoogle Scholar